Analytical Solution of Second-Order Hyperbolic Telegraph Equation by Variational Iteration and Homotopy Perturbation Methods


Creative Commons License

RAFTARI B., YILDIRIM A.

RESULTS IN MATHEMATICS, vol.61, pp.13-28, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61
  • Publication Date: 2012
  • Doi Number: 10.1007/s00025-010-0072-y
  • Title of Journal : RESULTS IN MATHEMATICS
  • Page Numbers: pp.13-28

Abstract

In this research, two analytical methods, namely homotopy perturbation method and variational iteration method are introduced to obtain solutions of the initial value problem of hyperbolic type which is called telegraph equation. Some illustrative examples are presented to show the efficiency of the methods.